On Some Properties of Convolution in Morrey Type Spaces

F. A. Guliyeva, S. R. Sadigova

Abstract


Morrey space $M^{p,\alpha } $ and its subspace $MC^{p,\alpha } $ where the continuous functions are dense are considered. Basic properties of convolution are extended to these spaces. It is proved that the convolution in $MC^{p,\alpha } $ can be approximated by finite linear combinations of shifts. Approximate identity in $MC^{p,\alpha } $ is also considered.

Keywords


Morrey space, convolution, approximate identity

References


Anna L. Mazuccat (2003) Decomposition of Besov-Morrey spaces, In Harmonic Analysis

at Mount Holyake, AMS series in Contemporary Mathematics, 320, 279{294.

Yemin Chen (2002) Regularity of the solution to the Dirichlet problem in Morrey

space, J. Partial Di. Equations, 15, 37-46

Lemarie-Rieusset P.G. (1988) Some remarks on the Navier-Stokes equations in R3, J.

Math. Phys., 39 (8), 4108{4118.

Giga Y. and Miyakawa T. (1989) Navier-Stokes

ow in R3 with measures as initial

vorticity and Morrey spaces, Comm. In Partial Dierential Equations, 14 (5), 577{

Duoandikoetxea J. (2005)Weight for maximal functions and singular integrals, NCTH

Summer School on Harmonic Analysis in Taiwan.

Peetre J. (1964) On the theory of Lp; spaces, J. Funct. Anal., 4, 71{87.

Zorko C.T. (1986) Morrey space, Proc. Of the Amer. Math. Society, 98 (4), 586{592.

Ky N.X. (1993) On approximation by trigonometric polynomials in Lp

u- spaces, Studia

Sci. Math. Hungar, 28, 183{188.

Kokilashvili V. and Meskhi A. (2008) Boundedness of maximal and singular operators

in Morrey spaces with variable exponent, Govern. College Univ., Lahore, 72, 1{11.

Samko N. (2009) Weighted hardy and singular operators in Morrey spaces, Journal

of Math. Anal. and Appl., 350 (1), 56{72.

Isralov D.M. and Tozman N.P. (2008) Approximation by polynomials in Morrey-

Smirnov classes, East J. Approx., 14 (3), 255{269.

Isralov D.M. and Tozman N.P. (2011) Approximation in Morrey-Smirnov classes,

Azerb. J. of Math., 1 (1), 99{113.

Bilalov B.T. and Guliyeva A.A. (2014) On basicity of exponential systems in Morreytype

spaces, Inter. J. of Math., 25 (6), 10 pages.

Edvards R. (1985) Fourier series, Moscow. Mir, 2, 400 p.

Bilalov B.T., Gasymov T.B. and Quliyeva A.A. (2016) On solvability of Riemann

boundary value problem in Morrey-Hardy classes, Turkish Journal of Mathematics,

(5), 1085{1101.

Burenkov V.I. and Tararykova T.V. (2016) An analog of Young's inequality for convolutions

of functions for general Morrey-type spaces, Proceedings of the Steklov

Institute of Mathematics, 293 (1), 107-126.

Kokilashvili V., Paatashvili V. and Samko S. (2005) Boundary value problems for

analytic functions in the class of Cauchy type integrals with density in Lp() (􀀀),

Bound. Value Probl.,(1-2), 43-71.

Mustafayev R.Ch. (2012) On boundedness of sublinear operators in weighted Morrey

spaces, Azerbaijan Journal of Mathematics, 2 (1), 66-79.

Samko N. (2009) Weight Hardy and singular operators in Morrey spaces, Journal of

Mathematical Analysis and Application, 35 (1), 183-188.


Refbacks

  • There are currently no refbacks.


free counters